MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-500-25
Medical Device Problem Codes Material Deformation (2976); No Apparent Adverse Event (3189); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id fg15150-0615-1s (lot: 230788391); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during delivery of ped2 using the phenom 27, a burr was observed at the pipeline's tip end.The patient was undergoing dense mesh stent implantation for aneurysm.It was noted the patient's vessel tortuosity was severe.The access vessel was the femoral artery with a diameter of 6mm.It was reported that the tip end of the stent could not be opened.After repeated attempts, it was eventually opened, but under dsa fluoroscopy, obvious burr was observed at the stent¿s tip end.The implantation was abandoned.The reported device and any accessory devices were prepared and the catheter was flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Event or Problem Description
Additional information was received stating that the lesion was a left c6 segment aneurysm.The patient did not experience any symptoms related to the abandoned procedure, and no actions or interventions were taken to resolve the abandoned implantation.It is uncertain whether there was any issue with the phenom 27 catheter.The cause of the pipeline failure to open and the damage was not determined.The distal section of the pipeline did not open, and this failure occurred both in vessel bends and in straight segments.No additional steps or devices, such as resheathing, wire, catheter, or balloon, were attempted to open the pipeline.Additional information was received that the ped2 mentioned in reference number (b)(4) and this report refer to the same surgery, and they occurred together.This complaint is related to mpxr 1378537 (ped2-500-25, lot number: d068567) and occurred during the same surgery.
 
Additional Manufacturer Narrative
Per the new information received, it has been confirmed that this event is related to report 2029214-2026-00005.Please refer to supplemental reports following 2029214-2026-00005 for more information regarding this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23979287
Report Number2029214-2026-00015
Device Sequence Number17300818
Product Code OUT
UDI-Device Identifier00763000284732
UDI-Public(01)00763000284732(17)280926(10)D068567
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-500-25
Device Catalogue NumberPED2-500-25
Device Lot NumberD068567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/30/2026
Date Device Manufactured09/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age48 YR
Patient SexFemale